# SDR ASOA2016040814749

- Difficulty date: April 8, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED .  REMOVED CORROSION DAMAGE IAW SRM 51-21-06-001-001 A01.  R & R 280 CROSSBEAM IAW SRM 53-11-41-201-003-A01.
